Hausdorff operators on Hardy type spaces

Translated title of the contribution: Hausdorff operators on Hardy type spaces

Elijah Rafailovich Liflyand, Maria Skopina

Research output: Contribution to journalArticlepeer-review


During last 20 years, an essential part of the theory of Hausdorff operators is concentrated on their boundedness on the real Hardy space H1(Rd). The spaces introduced by Sweezy are, in many respects, natural extensions of this space. They are nested in full between H1(Rd) and L10(Rd). Contrary to H1(Rd), they are subject only to atomic characterization. For the estimates of Hausdorff operators on H1(Rd), other characterizations have always been applied. Since this option is excluded in the case of Sweezy spaces, in this paper an approach to the estimates of Hausdorff operators is elaborated, where only atomic decompositions are used. While on H1(Rd) this approach is applicable to the atoms of the same type, on the Sweezy spaces the same approach is not less effective for the sums of atoms of various types. For a single Hausdorff operator, the boundedness condition does not depend on the space but only on the parameters of the operator itself. The space on which this operator acts is characterized by the choice of atoms. An example is given (two-dimensional, for simplicity), where a matrix dilates the argument only in one variable.

Translated title of the contributionHausdorff operators on Hardy type spaces
Original languageEnglish
Pages (from-to)133-142
Number of pages10
JournalChebyshevskii Sbornik
Issue number3
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 State Lev Tolstoy Pedagogical University. All rights reserved.


  • Atomic decomposition
  • Hausdorff operator
  • Real Hardy space


Dive into the research topics of 'Hausdorff operators on Hardy type spaces'. Together they form a unique fingerprint.

Cite this